EconPapers    
Economics at your fingertips  
 

The rate of consistency of the quasi-maximum likelihood estimator

István Berkes and Lajos Horvath

Statistics & Probability Letters, 2003, vol. 61, issue 2, 133-143

Abstract: We connect the rate of consistency of the quasi-maximum likelihood estimator in GARCH(p,q) sequences with the number of the moments of the innovations.

Keywords: GARCH(p; q) sequence Quasi-maximum likelihood Rate of consistency (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(02)00342-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:61:y:2003:i:2:p:133-143

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:stapro:v:61:y:2003:i:2:p:133-143